MathSciNet Relay Station
MathSciNet bibliographic data
MR151953 55.10 (05.40)
Sachs, Horst Über selbstkomplementäre Graphen. (German) Publ. Math. Debrecen 9 1962 270–288.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement